MAUDE Adverse Event Report: HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL

HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number 2013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Burn(s) (1757); Inflammation (1932); Ascites (2596); Intermenstrual Bleeding (2665); Decreased Appetite (4569)
Date of Event 07/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported on august 13th, 2025 that the patient underwent a novasure procedure on (b)(6) 2025, patient was later hospitalized with abdominal pain due to suspected thermal injury.No other information available.
 
Additional Manufacturer Narrative
Additional information received on (b)(6) 2025, physician reported that the patient is 48 years old female, with atrial fibrillation and on anticoagulation therapy, which presented with vaginal bleeding requiring emergent intervention.Patient received a hysteroscopy, myomectomy and endometrial ablation on (b)(6) 2025.On day 10 post op, patient reported pain and decreased appetite.On day 12 inflammation and decreased appetite and bloating.Patient was admitted to the hospital for further testing and white blood cell count was normal and ct scan showed no free air or fluid but inflammation of fallopian tube.Diffuse tenderness was observed.Patient was started on antibiotics and no white blood cell increase nor infection signs.Patient received 2 more ct scan with oral contrast and intravenous contrast and no free air was observed but inflammation and ascites, a small bowel obstruction was observed.At this point no injury has been reported but patient remains distended and tender.No other information available.

Brand Name
NOVASURE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key22927522
Report Number1222780-2025-00465
Device Sequence Number9162343
Product Code MNB
UDI-Device Identifier15420045501126
UDI-Public15420045501126
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2013
Device Catalogue NumberNS2013KITUS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown